I had a thyroid removed 2 years ago and have been on synthroid ever since. I was started out on a very low dose and I am now taking 150 mg which seems to be working OK so far
I have not had any issues at all with blurred vision. My only concern was weight gain which started about 2 months after the surgery. Sorry I can't help with the blurred vision but it was not a symptom I experienced.
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2010 • 3 answers
Posted 21 Oct 2011 • 1 answer
Posted 2 Jul 2013 • 3 answers
Posted 23 Oct 2013 • 3 answers
Hypothyroidism - After Thyroid Removal - Armour Thyroid,did it help your Hypo sooner? GP Dr wants me
Posted 14 Nov 2014 • 1 answer